Title: Sensitivity to perturbations in variable structure systems
Authors: Michiels, Wim ×
Roose, Dirk #
Issue Date: Jul-2001
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:132 issue:1 pages:127-140
Abstract: Variable structure systems are systems for which the behaviour switches between several configurations, each of them modelled by a system of ODEs. The behaviour of perturbations around trajectories of variable structure systems is studied and a sensitivity formula is derived. This formula consists of a chain of monodromy matrices and corrections which are rank-1 updates of the unity matrix. Applications include the adaptation of classical shooting algorithms for computing periodic solutions to piecewise smooth systems. (C) 2001 Elsevier Science B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science